Title: When is the Uvarov transformation positive definite?
Authors: Humet, Matthias ×
Van Barel, Marc #
Issue Date: 2012
Publisher: Springer New York LLC
Series Title: Numerical Algorithms vol:59 issue:1 pages:51-62
ISSN: 1017-1398
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science